# SDR MALA020101

- Difficulty date: January 2, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 340B408
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT ON FLIGHT 3064, MAIN DOOR HANDLE ANNUNCIATOR ILLUMINATED.  QRH WAS WORKED AND RETURNED TO MSP.  AIR RETURN TO MSP.  F/A NOTICED INDEX MARK WAS NOT LINED UP AND HANDLE DID MOVE.  MAINTENANCE CLOSED PAX DOOR NOTED INDEX MARKS MATCHED, RAN AIRCRAFT AND PRESSURIZED TO 3.5 DIFF, NO FAULT NOTED.  INSPECTED DOOR, NO DISCREPANCIES NOTED UNALIGNED INDEX MARKS AND PRESSURIZED AGAIN, AND DID NOT DUPLICATE DISCREPANCY.  AC RETURNED TO SERVICE.
